# SDR CA090707007

- Difficulty date: July 7, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Cessna U206E
- Aircraft time: 10,949 hours
- Engine: Cont IO520F
- Propeller: Hartzl HCC3YF1
- System (JASC): 5751 · Ailerons
- Part: Hinge
- Part number: 12205317
- Condition: Cracked
- Location: Aileron
- Part time: 10,444 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) HINGE DOUBLERS CRACKED AT LWR ANGLE BEND, UPON REMOVAL OF HINGE, FOUND MORE CRACKS NEAR TOP OF HINGE, NOT VISIBLE UNLESS THE SKIN IS PEELED BACK OR THE USE OF A BORESCOPE.
